# SDR XNOA01043

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 AIR DATA SYSTEM FAILED ON TAXI OUT.   R & R  NR 1 ADC IAW AB MM 34-11-20. OPS CHECK GOOD.
